# SDR SWIA200819526

- Difficulty date: January 1, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 14,519 hours, 10,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FS 280 BULKHEAD WEB HAS CORROSION, FOUND AT C-CHECK.  REPAIRED AREA PER CRJ700/900 SRM 52-11-10-201-003-A01 AND REPAIR NR 601R-53-0076A.
